# SDR AWXA200301219

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 44,617 hours, 20,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Seat Row 15 L/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 15 LT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CANNON PLUG AT BULKHEAD SEAT ROW 15 LT, OPERATIONAL CHECK WAS GOOD.
